American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Eric Brussel. Fixed points of the $p$-adic $q$-bracket. Proc. Amer. Math. Soc. 140 (2012) 1501-1511. MR 2869135.
Abstract, references, and article information   
View Article: PDF

[2] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[3] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF

[4] Eric Mortenson. A $p$-adic supercongruence conjecture of van Hamme. Proc. Amer. Math. Soc. 136 (2008) 4321-4328. MR 2431046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ta Thi Hoai An. A defect relation for non-Archimedean analytic curves in arbitrary projective varieties. Proc. Amer. Math. Soc. 135 (2007) 1255-1261. MR 2276632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Cherry and Chung-Chun Yang. Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity. Proc. Amer. Math. Soc. 127 (1999) 967-971. MR 1487362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen Minh Chuong and Nguyen Van Co. The multidimensional $p$-adic Green function. Proc. Amer. Math. Soc. 127 (1999) 685-694. MR 1618721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Minoru Setoyanagi. Note on Clark's theorem for $p$-adic convergence. Proc. Amer. Math. Soc. 125 (1997) 717-721. MR 1402887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arnold Knopfmacher and John Knopfmacher. A product expansion in $p$-adic and other non-Archimedean fields . Proc. Amer. Math. Soc. 104 (1988) 1031-1035. MR 929409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1